MathSciNet Relay Station
MathSciNet bibliographic data
MR2812213 54H25 (47H10)
Amini-Harandi, A. Fixed point theory for set-valued quasi-contraction maps in metric spaces. Appl. Math. Lett. 24 (2011), no. 11, 1791–1794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement